Nonlinear linkages between financial risk tolerance and demographic characteristics

Faff, R, Hallahan, T and McKenzie, M 2009, 'Nonlinear linkages between financial risk tolerance and demographic characteristics', Applied Economic Letters, vol. 16, no. 13, pp. 1329-1332.


Document type: Journal Article
Collection: Journal Articles

Title Nonlinear linkages between financial risk tolerance and demographic characteristics
Author(s) Faff, R
Hallahan, T
McKenzie, M
Year 2009
Journal name Applied Economic Letters
Volume number 16
Issue number 13
Start page 1329
End page 1332
Total pages 4
Publisher Routledge
Abstract We explore the nonlinear linkage between financial risk tolerance and demographic characteristics. Our tests support the nonlinear role of age, income and number of dependents.
DOI - identifier 10.1080/13504850701381123
ISSN 1350-4851
Versions
Version Filter Type
Altmetric details:
Access Statistics: 128 Abstract Views  -  Detailed Statistics
Created: Wed, 17 Nov 2010, 16:09:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us